IJPAM: Volume 69, No. 1 (2011)
SMOOTH CURVES OVER A FINITE FIELD
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]
Abstract. Let be a smooth curve defined over with degree and genus . Here we give conditions on which assures the existence of an isomorphic linear projection into (case ) or a birational projection into with only double points and defined over .
Received: December 18, 2010
AMS Subject Classification: 14H50, 14N05, 14Q05, 11T99
Key Words and Phrases: linear projection, smooth space curve, finite field
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395